# SDR DALA1317450666

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 73,324 hours, 33,719 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR LIGHT ILLUMINATED INTERMITTENTLY.  CHECKED SECURITY OF DOORS, NO PROBLEM FOUND, COULD NOT DUPLICATE PROBLEM.
